# SDR IXKA9500026

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 31 - EWR-MDW - AFTER TAKEOFF, COULD NOT MAINTAIN CABIN PRESSURE, RT PACK INOP.  AIRCRAFT RETURNED TO EWR.  FOUND NR 3 ENGINE 13TH STAGE MOD VALVE NOT OPENING WHEN RT PACK TURNED ON.  REMOVED AND REPLACED 13TH STAGE MOD VALVE PER MM 36-12-42.  NO HELP.  FURTHER TROUBLE SHOOTING FOUND BROKEN WIRE ON RT PACK SWITCH.  REPAIRED WIRE AND OPS CHECK OK AS PER MM 21-31-0.  (M)
